Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WeAreMadeOfStardust

Face Very Red And Stinging After Almost 6 Weeks In

Recommended Posts

Hi everyone,

As the title says, I am very red and it stings after I moisturize during the end of my fifth week of The Regimen. I've had redness most of the time, but I really am now. I've been catching myself scratching the flakes off at night. Could it be irritation from that? Should I use tons of jojoba oil? I've done DKR everyday, twice a day. Never missed a day. Times varied slightly, but I've done it religiously. It feels like I have a sunburn, but I don't go out very much. Am I allergic? There's no swelling.. If you have any questions or suggestions, let me know. Thanks :)

Share this post


Link to post
Share on other sites

I've had the same problem. I use Jojoba oil whenever I get out of the house, works great, but don't apply too much are your skin will look really oily. I used to have redness/stinging really bad, but now my skin seems to be adjusting. I think that the cause is benzyl peroxide, and it just takes time. I still flake at night, that's normal. It's from tossing and rubbing your face against your pillow, if you really want to get rid of the flakes when you wake up, do this: before getting in the shower, apply alot of jojoba oil and rub it for about 2 minutes across your face. That should help get rid of the flakes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×